Access count of this item: 81

Files in This Item:
File Description SizeFormat 
0644-09.pdf5.36 MBAdobe PDFView/Open
Title: On the Theory of the Polynomial Degrees of the Recursive Sets
Authors: SHINODA, JUICHI
SLAMAN, THEODORE A.
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 90
End page: 145
URI: http://hdl.handle.net/2433/100237
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.